# SDR ASOA051143

- Difficulty date: December 23, 2005
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N633AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 344
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE BACK EMERGENCY LIGHTS STAY ON WHEN ARMED AND DURING TAXI.  MAINTENANCE CYCLED THE EMERGENCY LIGHTS TOGGLE SWITCH IN THE ARMED POSITION WITH NO DEFECTS NOTED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
